Connect with others who understand.

sign up log in
About MyEndometriosisTeam

Visanne

Visanne

I just started taking Visanne two weeks ago. I read about the side effects but so far my body is doing fine. Though, I noticed that my appetite has increased since then (which a good thing for me because I have a high metabolism = very slim figure).

My concern currently is my period flow. My next cycle is expected to come this Saturday 8/7 but I'm starting to get little bloodish-brown discharges. Is this normal? Will Visanne affect my period flow?

A MyEndometriosisTeam Member said:

When I started visanne my period stopped completely. I had spotting if I forgot to take my pill for more than a day. I had always been small I was 5'4 and weighed 107. My appetite changed completely I was hungry 24/7 and I gained 20 pounds in less than a year which was so upsetting to me because I've always been in pretty good shape. I worked out 6 times a week and started eating healthy and saw no results in my belly. So I just recently got off the pill. It did help with the pain though.

posted almost 3 years ago
A MyEndometriosisTeam Member said:

HI Claudiajimenez

I experienced the exact same thing, I trained hard and tried to stay on a healthy diet, I've been off Visanne for 6 months now, only having my second period for the last 18 days.. I am trying to get rid of the weight I gained during the 6 months on Visanne...I feel so sad because I have never had a weight problem before and weigh more than I ever thought i could weigh..I am depressed about the weight. How can i fix this? How long does the visanne take to leave your body completely?

I need help

posted almost 3 years ago
A MyEndometriosisTeam Member said:

I stared to feel really bad about myself and the way I looked, it was really discouraging. I was super unhappy. I also lost all my sex drive which also made me feel bad for my boyfriend. Getting off the pill doesn't feel the best but I'm determined to find a way to heal myself without surgery or drugs with bad side affects! Hope you're doing okay !

posted almost 3 years ago
A MyEndometriosisTeam Member said:

After about 2-3 months my period completely stopped. I have also noticed an increase in appetite, but have found it to be difficult to lose weight.

Its been almost a year and half since I had my last period, and haven't had any discharge since.

posted almost 3 years ago
A MyEndometriosisTeam Member said:

I've read so many of us women dealing with the weight gain side effect and living a healthier lifestyle is very important for us. If I may ask, why did you recently stop taking it? Hope you're doing well and recovering.

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in